# SDR REXA97222

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

BAD VIBRATION NOTED FROM RT SIDE OF AIRCRAFT.  SLIGHT PROPELLER VIBRATION ON RT SIDE.  AFTER RETURNING, VIBRATION SEEMED TO GET BETTER.  INSPECTED THE RT PROPELLER AND PERFORMED GROUND RUNS, NO DEFECTS NOTED.  (X)
